Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 84, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 22, 2013, 4:33 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2013, 4:33 PM EST (21:33 UTC)
- Expired
- Dec 23, 2013, 3:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
086 WHUS71 KCLE 222133 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 433 PM EST SUN DEC 22 2013 LEZ146>149-230545- /O.NEW.KCLE.SC.Y.0084.131222T2133Z-131223T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 433 PM EST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST MONDAY. *WINDS AND WAVES...WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. WAVES IN ICE FREE AREAS OF 5 TO 8 FEET WILL DECREASE TO 3 TO 5 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-230200- /O.NEW.KCLE.SC.Y.0084.131222T2133Z-131223T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 433 PM EST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. *WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
1 follow-up statement
973 WHUS71 KCLE 230422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1122 PM EST SUN DEC 22 2013 LEZ146>149-230800- /O.CON.KCLE.SC.Y.0084.000000T0000Z-131223T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1122 PM EST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY. *WINDS AND WAVES...WEST WINDS OF 10 TO 20 KNOTS THROUGH EARLY MORNING. WAVES IN ICE FREE AREAS OF 4 TO 6 FEET WILL DECREASE TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 3:36 PM EST, 57 minutes earlier.
Area forecast discussion, Dec 22, 3:36 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EST SUN DEC 22 2013
.SYNOPSIS...
A SECONDARY COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA TONIGHT
THEN A TROUGH EXTENDING WEST INTO THE LAKES WILL MOVE SOUTHEAST
ACROSS LAKE ERIE TUESDAY WHILE WEAKENING. HIGH PRESSURE WILL MOVE
EAST ACROSS THE REGION TUESDAY NIGHT. ANOTHER COLD FRONT WILL PUSH
THROUGH THE AREA THURSDAY THEN HIGH PRESSURE WILL MOVE THROUGH ON
FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WITH THE THREAT FOR ADDITIONAL FLOODING ENDING THE FLOOD WATCH CAN
BE CANCELED. A SECONDARY COLD FRONT WILL CROSS THE AREA TONIGHT
WHILE A TROUGH REMAINS OVER THE LAKES. UNTIL THIS TROUGH DROPS
SE...THE DEEPER MOISTURE WILL STAY NW OF THE AREA. THIS WILL HELP TO
KEEP THE SHRA RELATIVELY LIGHT AND SCT AND MOSTLY JUST AROUND THE
SNOWBELT. CAA BEHIND THE SECONDARY COLD FRONT WILL TRY AND CHANGE
THE SHRA OVER TO SHSN. HOWEVER...WITHOUT DEEPER MOISTURE AT COLD
ENOUGH LEVELS THERE IS SOME CONCERN THAT DZ OR FZDZ COULD OCCUR IN A
SPOTTY FASHION. WILL MENTION A CHANCE OF FZDZ HAPPENING AND LET THE
EVE AND MID SHIFT SEE IF ANY STARTS TO OCCUR TO DECIDE IF ANY
HEADLINE WOULD BE NEEDED. GIVES HOW LIGHT THE SHSN SHOULD BE...THE
PRECIP TYPE QUESTION AND THE LATE CHANGEOVER IN THE SNOWBELT...ANY
ACCUMULATION WILL BE A HALF AN INCH OR LESS. SINCE ROADWAYS ARE
RELATIVELY WARM...MOST...IF NOT ALL OF THE SNOW WILL LIKELY JUST
MELT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS CAA CONTINUES MON...THE AIRMASS RELATIVE TO LERI WILL BECOME
MORE UNSTABLE...THUS HELPING TO GET THE SHSN TO INCREASE SOME IN
COVERAGE AND INTENSITY. HOWEVER...STILL DON'T THINK THE SHSN WILL
PICK UP SIGNIFICANTLY UNTIL MON NIGHT INTO TUE WHEN THE TROUGH
OVER THE LAKES FINALLY ROTATES SE ACROSS LERI AND DEEPER MOISTURE
ARRIVES. RIGHT NOW IT LOOKS LIKE SNOW ACCUMULATION IN THE SNOWBELT
SHOULD BE HEAVY ENOUGH FOR AN ADVISORY WITH ABOUT 4 TO 8 INCHES
SPREAD OUT OVER 24 HOURS...SO A WARNING MAY NOT BE NEEDED. EVEN
THE REST OF THE AREA OUTSIDE OF THE SNOWBELT SHOULD SEE A LITTLE
SNOW GIVEN THE STRENGTH OF THE UPPER TROUGH...WIDESPREAD MOISTURE
AND OVERALL DYNAMICS.
HIGH PRESSURE MOVES IN TUE NIGHT SO BELIEVE THE ACCUMULATING SHSN
SHOULD BE DONE BY MIDNIGHT. TUE NIGHT STILL LOOKS TO BE THE COLDEST
NIGHT AS THE HIGH IS CROSSING THE AREA. WILL KEEP CONTINUITY WITH
LOWS GENERALLY 10 TO 15 MOST PLACES. THERE IS STILL UNCERTAINTY IN
HOW MUCH CIRRUS MAY BE MOVING IN TUE NIGHT DUE TO MODEL DIFFERENCES.
A SERIES OF S/W'S WILL ROTATE THROUGH THE LAKES WED THRU THU KEEPING
THE WEATHER UNSETTLED. THE MODELS DIFFER ON THE SMALLER FEATURES
SO FOR NOW ITS TOO EARLY TO TRY AND TIME PRECIP SO WILL USE A BROAD
BRUSH APPROACH WED AND WED NIGHT. WILL RAMP UP CHC POPS WED AND
CONTINUE WED NIGHT WITH THE BEST CHC OVER AND CLOSER TO LERI WHERE
BETTER MOISTURE AND DYNAMICS LOOK TO BE PRESENT. TEMPS LOOK TO STAY
JUST COLD ENOUGH FOR THE PRECIP TO BE SNOW VERSUS RAIN.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
MODELS ARE IN GENERAL AGREEMENT. A COLD FRONT WILL BE MOVING THROUGH
THURSDAY RAPIDLY FOLLOWED BY HIGH PRESSURE. SOME LAKE EFFECT SNOW
SHOWERS WILL LAST MAINLY INTO THURSDAY NIGHT IN THE SNOW BELT. HIGH
PRESSURE WILL BUILD IN FRIDAY AND THEN IT WILL MOVE EAST BY SATURDAY
AND THEN WE WILL WAIT FOR THE NEXT WEATHER SYSTEM FOR LATE IN THE
WEEKEND. AT THIS TIME IT DOESN'T LOOK LIKE ANY MAJOR STORMS IN THIS
PERIOD. WENT CLOSE TO WPC GUIDANCE FOR THE TEMPERATURES.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE OVER NORTHEAST OHIO WILL MOVE QUICKLY NORTHEASTWARD
INTO CANADA. A TRAILING COLD FRONT WILL BRING MORE CLOUDINESS
THIS AFTERNOON AND SOME ADDITIONAL GUSTY SOUTHWEST WINDS. SOME
AREAS ESPECIALLY OVER PORTIONS OF NORTHERN OHIO WILL SEE SOME
LOWER CONDITIONS THIS AFTERNOON WITH IFR OR NEAR IFR
CONDITIONS...THOSE CONDITIONS WILL SPREAD TO MOST OF THE TAF
LOCATIONS OVERNIGHT.
AS THE COLDER AIR PUSHES INTO THE AREA TONIGHT LOOK FOR A SLIGHT
CHANCE OF FLURRIES FOR A SEVERAL TAF SITES OVER NORTHERN/NORTH
CENTRAL OHIO...THE CLOUDINESS AND SNOW FLURRIES WILL CONTINUE
INTO MONDAY.
.OUTLOOK...SPOTTY NON VFR CONDITIONS MONDAY...IMPROVING BY TUESDAY
NIGHT. BY WEDNESDAY MOSTLY VFR CONDITIONS.
&&
.MARINE...
SOMEWHAT WINDY CONDITIONS WILL CONTINUE ON THE LAKE THROUGH THE WORK
WEEK AND INTO THE WEEKEND AND THUS THE THREAT FOR SMALL CRAFT
ADVISORIES.
STRONG SUSTAINED WINDS CONTINUE ON THE LAKE...UPDATED TO EXPAND THE
SMALL CRAFT ADVISORY ON THE WEST END AND EXTEND THE SMALL CRAFT
ADVISORY UNTIL 3 AM MONDAY.
THE WINDS TRY TO PICK UP AGAIN ON THE EAST END ON MONDAY IN MORE
COLD ADVECTION...IT SEEMS WEAK SO THIS WILL HAVE TO BE WATCHED FOR A
POSSIBLE SMALL CRAFT ADVISORY.
ON TUESDAY THE NORTHWEST WINDS PICK UP...CONDITIONS COULD BE CLOSE
TO A SMALL CRAFT ADVISORY. FOR LATE IN THE WEEK HIGH PRESSURE TO THE
SOUTH AND LOW PRESSURE TO THE NORTH MAY CAUSE WINDS TO BE STRONG
ENOUGH FOR A SMALL CRAFT ADVISORY ON THE EAST END. THIS WILL HAVE TO
BE WATCHED.
AS THE HIGH MOVES EAST A SOUTHWEST FLOW WILL BE ON THE INCREASE OVER
THE WEEKEND AHEAD OF A COLD FRONT. THEY COULD BECOME STRONG ENOUGH
FOR A SMALL CRAFT ADVISORY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EST MONDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
LEZ142>145.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...BC/KIELTYKA
AVIATION...BC
MARINE...BC/KIELTYKAHazardous weather outlook, Dec 22, 3:17 PM EST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EST SUN DEC 22 2013 OHZ003-006>010-017>023-027>033-036>038-047-232030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 317 PM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOODING OF MOST RIVERS WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-232030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 317 PM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-089-PAZ001>003-232030- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 317 PM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOODING OF MOST RIVERS WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A GOOD CHANCE FOR SIGNIFICANT LAKE EFFECT SNOW MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 22, 4:28 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG LA RUE 40.58N 83.38W
12/21/2013 MARION OH LAW ENFORCEMENT
SILO DAMAGED NEAR LA RUE. TIME ESTIMATED FROM RADAR
1120 PM TSTM WND GST 6 SE BUCYRUS 40.74N 82.89W
12/21/2013 E60.00 MPH CRAWFORD OH 911 CALL CENTER
POLE BUILDING DESTROYED IN NEW WINCHESTER.
1134 PM TSTM WND DMG MARION 40.58N 83.13W
12/21/2013 MARION OH LAW ENFORCEMENT
NUMEROUS TREES AND SEVERAL POWER LINES DOWN IN AND AROUND
MARION. SEMI BLOWN OVER IN THE VICINITY OF MARION.
1135 PM TSTM WND DMG SHELBY 40.88N 82.66W
12/21/2013 RICHLAND OH LAW ENFORCEMENT
WIDESPREAD TREES DOWN AND POWER OUTAGES. FOUR BUILDINGS
DAMAGED ESPECIALLY THE NORTH END OF TOWN...NEAR ROUTE 96
AND 13.
1200 AM TSTM WND DMG MANSFIELD 40.76N 82.53W
12/22/2013 RICHLAND OH LAW ENFORCEMENT
NUMEROUS TREES DOWN IN VICINITY OF MANSFIELD.
1200 AM TSTM WND DMG SULLIVAN 41.03N 82.22W
12/22/2013 ASHLAND OH 911 CALL CENTER
ROOF TORN OFF BUILDING. 2 PEOPLE TRAPPED INSIDE BUILDING.
1210 AM TSTM WND DMG VALLEY CITY 41.24N 81.93W
12/22/2013 MEDINA OH LAW ENFORCEMENT
ONE TREE KNOCKED TREE.
1215 AM TSTM WND DMG MANSFIELD 40.76N 82.53W
12/22/2013 RICHLAND OH 911 CALL CENTER
MULTIPLE TREES DOWN. PORTION OF A BARN BLOWN DOWN. 3
BUILDINGS DESTROYED.
1225 AM TSTM WND GST WOOSTER 40.82N 81.93W
12/22/2013 M60.00 MPH WAYNE OH 911 CALL CENTER
1238 AM TSTM WND GST WOOSTER 40.82N 81.93W
12/22/2013 M60.00 MPH WAYNE OH 911 CALL CENTER
CHRISTMAS LAWN DECORATIONS BLOWN AWAY.
0100 AM TSTM WND DMG 5 W BURTON 41.47N 81.24W
12/22/2013 GEAUGA OH LAW ENFORCEMENT
ONE TREE DOWN IN NEWBURY.
0105 AM TSTM WND DMG BURTON 41.47N 81.15W
12/22/2013 GEAUGA OH PUBLIC
LARGE LIMB DOWN.
0105 AM TSTM WND DMG APPLE CREEK 40.75N 81.83W
12/22/2013 WAYNE OH LAW ENFORCEMENT
A COUPLE OF TREES DOWN.
0115 AM TSTM WND DMG 5 E MILLERSBURG 40.55N 81.82W
12/22/2013 HOLMES OH LAW ENFORCEMENT
A FEW TREES DOWN.
0115 AM TSTM WND DMG WOOSTER 40.82N 81.93W
12/22/2013 WAYNE OH LAW ENFORCEMENT
MANY TREES DOWN ACROSS THE COUNTY.
0140 AM TSTM WND DMG 5 E CANTON 40.81N 81.28W
12/22/2013 STARK OH LAW ENFORCEMENT
A FEW TREES DOWN.
0200 AM TSTM WND DMG YOUNGSTOWN 41.10N 80.65W
12/22/2013 MAHONING OH 911 CALL CENTER
TREE FELL ON HOUSE.
0200 AM TSTM WND DMG 5 S MILLERSBURG 40.48N 81.92W
12/22/2013 HOLMES OH LAW ENFORCEMENT
COUPLE OF TREES DOWN.
0205 AM TSTM WND DMG MOUNT VERNON 40.39N 82.48W
12/22/2013 KNOX OH LAW ENFORCEMENT
TWO TO THREE TREES DOWN IN THE COUNTY.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 9:18 PM EST | River Flood Warning | CLE | Wyandot | 15 hr |
| Dec 21, 9:54 PM EST | Flash Flood Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 6 hr |
| Dec 21, 10:43 PM EST | Severe Thunderstorm Warning | CLE | Marion, Morrow | 77 min |
| Dec 21, 11:39 PM EST | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 81 min |
| Dec 21, 11:54 PM EST | Flash Flood Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland | 9 hr |
| Dec 21, 11:54 PM EST | Severe Thunderstorm Warning | CLE | Ashland | 66 min |
| Dec 22, 12:05 AM EST | Severe Thunderstorm Warning | CLE | Holmes, Medina, Wayne | 55 min |
| Dec 22, 12:34 AM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Stark, Summit | 56 min |
| Dec 22, 12:50 AM EST | Severe Thunderstorm Warning | CLE | Geauga, Portage, Stark | 55 min |
| Dec 22, 12:57 AM EST | Severe Thunderstorm Warning | CLE | Holmes, Knox, Wayne | 48 min |
| Dec 22, 1:18 AM EST | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 57 min |
| Dec 22, 1:30 AM EST | Severe Thunderstorm Warning | CLE | Stark | 45 min |
| Dec 22, 6:30 AM EST | Small Craft Advisory | CLE | 10 hr | |
| Dec 22, 11:29 AM EST | Areal Flood Warning | CLE | Ashland, Crawford, Cuyahoga, Holmes, Knox, Lorain and 11 more | 24 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.